Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 91, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 8, 2005, 6:01 PM CDT for Cumberland County, Jasper County, Illinois. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 6:01 PM CDT (23:01 UTC)
- Expired
- Jun 8, 2005, 7:04 PM CDT
- In force
- 63 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:35 PM CDT | TSTM WND DMG | Newton, IL | POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 082302
SVRILX
ILC035-079-090000-
/O.NEW.KILX.SV.W.0091.050608T2301Z-050609T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT WED JUN 8 2005
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS
JASPER COUNTY IN SOUTHEAST ILLINOIS
* UNTIL 700 PM CDT
* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF TOLEDO TO 10 MILES EAST OF EFFINGHAM TO 14 MILES
SOUTHEAST OF EFFINGHAM...AND WAS MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHEELER
TOLEDO
JEWETT
JANESVILLE
GREENUP
HIDALGO
BOGOTA
NEWTON
OTHER LOCATIONS IN THE WARNING INCLUDE...ROSE HILL...YALE...
WOODBURY...HAZEL DELL...GILA AND UNION CENTER.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3937 8841 3912 8837 3890 8835 3890 8813
3912 8800 3938 8802
$$
MILLER2 follow-up statements
000 WWUS53 KILX 082349 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 649 PM CDT WED JUN 8 2005 ILC035-082359- /O.CAN.KILX.SV.W.0091.000000T0000Z-050609T0000Z/ CUMBERLAND- 649 PM CDT WED JUN 8 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY HAS BEEN CANCELLED... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3915 8822 3887 8816 3887 8796 3917 8796 $$ ILC079-090000- /O.CON.KILX.SV.W.0091.000000T0000Z-050609T0000Z/ JASPER- 649 PM CDT WED JUN 8 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR EASTERN JASPER COUNTY... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIDALGO TO NEWTON TO 7 MILES SOUTHWEST OF STE. MARIE...MOVING EAST AT 30 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... NEWTON. HIDALGO. WILLOW HILL. STE. MARIE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3915 8822 3887 8816 3887 8796 3917 8796 $$ MILLER
000 WWUS53 KILX 090004 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 704 PM CDT WED JUN 8 2005 ILC079-090014- /O.EXP.KILX.SV.W.0091.000000T0000Z-050609T0000Z/ JASPER- 704 PM CDT WED JUN 8 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY EXPIRES AT 700 PM CDT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3915 8822 3887 8816 3887 8796 3917 8796 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:58 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 8, 4:58 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 458 PM CDT WED JUN 8 2005 .DISCUSSION... LATEST RADAR IMAGERY SHOWS SHOWERS DEVELOPING TO THE SW...WITH ONLY THE OCCASIONAL RUMBLE OF THUNDER IN THE LAST FEW SCANS. MAJORITY OF THUNDERSTORM ACTIVITY TO THE NE AND NW. MCS IN THE NW SEEMS TO HAVE ADDED A MORE SERLY COMPONENT IN THE LAST HOUR. PLENTY OF MOISTURE STILL IN THE REGION WITH DPTS IN THE LOW TO MID 60S IN CWA...WITH LOW 70S NOT FAR TO THE S. CIRRUS OVERHEAD FOR MUCH OF THE EVENING KEPT THE TEMPS FROM DROPPING BELOW THE MID 60S-LOWER 70S. PROFILER DATA SHOWING A VIGOROUS SHORT WAVE OVER THE REGION...AND THE BACK END OF CLOUDS REMAINING LOCATED ALONG THE MISSISSIPPI RIVER VALLEY. MAIN FORECAST CHALLENGES ARE WHEN AND WHERE THE CONVECTION WILL OCCUR THIS AFTERNOON...WHEN THE CURRENT SHOWERS IN THE SRN HALF OF CWA WILL END...AND OFF AND ON PRECIP CHANCES THROUGH DAY 7. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... HOT AND HUMID CONDITIONS CONTINUE AS SRLY FLOW BRINGS UP PLENTY OF MOISTURE FROM THE SOUTH...H85 TEMPS STILL READING +18C. NEW TWIST TODAY IS THAT THERE IS SIGNIFICANT INSTABILITY IN THE FORECAST SOUNDINGS. 4000+ J/KG CAPE ACROSS THE CWA FOR THIS AFTERNOON...WITH NO CAP IN PLACE. MCS IN THE UPPER MIDWEST MOVING EWD AT A GOOD CLIP. 4KM NESTED WRF SHOWING THE PROPAGATION OF A LINE OF THUNDER SW OF THE CURRENT TAIL IN NERN NEBRASKA...MOVING TO THE NWRN PORTION OF IL BY THE AFTERNOON. IF THIS SCENARIO UNFOLDS...OUTFLOW BOUNDARIES TO THE WNW WOULD BE THE TRIGGER FOR WIDESPREAD THUNDERSTORM DEVELOPMENT. SPC HAS SLIGHT RISK PAINTED ACROSS NW HALF OF CWA...SUSPECT THAT COULD GROW TO COVER ENTIRE CWA LATER IN THE MORNING...DEPENDING ON THE OUTCOME OF THE 12Z FLIGHTS. KEPT 40 POPS IN THROUGH TONIGHT. TOMORROW...EXPECT SIMILAR CONDITIONS...BUT WITH SLIGHTLY LESSER CAPE. WILL HAVE TO SEE HOW/IF TURNING OVER THE ATMOSPHERE AFFECTS THE FORECAST. STILL THINK THAT THE SYNOPTIC SCALE FRONTS WILL REMAIN TO THE N AND W OF THE CWA...STALLED OUT IN SWRLY FLOW. LONG TERM...FRIDAY THROUGH TUESDAY... FRONTAL BOUNDARIES STAY TO THE N AND W THROUGH THE FORECAST...WITH HOT TEMPERATURES AND HUMID CONDITIONS THE RULE. KEEPING THE SWRLY FLOW GOING ALOFT...AND A H5 RIDGE DOMINATING THE SERN CONUS. SHORTWAVES AND OUTFLOW BOUNDARIES FROM MCS DEVELOPMENT IN THE PLAINS WILL BE ESSENTIAL FOR DEVIATING FROM A RELATIVELY DRY PATTERN. KEEP THE 30 POPS THROUGH SATURDAY...THEN DRY OUT THE REST OF THE WEEKEND AND FOR THE FIRST HALF OF THE WORK WEEK...THOUGH DIURNAL DEVELOPMENT OF THUNDERSTORMS WILL CONTINUE TO BE A POSSIBILITY...AND WILL WATCH FOR TRIGGERS. MODELS STILL BRINGING UP TROPICAL SYSTEM INTO THE OHIO RIVER VALLEY FROM THE GULF OF MEXICO LATE IN THE WEEKEND. WILL ALSO WATCH THE EFFECTS OF THIS SYSTEM ON THE STRENGTH OF THE RIDGE OVER OUR REGION. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. HJS
Hazardous weather outlook, Jun 8, 11:12 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1112 AM CDT WED JUN 8 2005 ILZ027>031-036>038-040>057-061>063-066>068-071>073-091100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- INCLUDING THE CITIES OF...BLOOMINGTON...CHAMPAIGN...DANVILLE... DECATUR...EFFINGHAM...FLORA...GALESBURG...HAVANA...JACKSONVILLE... LAWRENCEVILLE...LINCOLN...MATTOON...PEORIA...SHELBYVILLE... SPRINGFIELD AND TAYLORVILLE 1112 AM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS OVER PARTS OF CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON INTO THIS EVENING. ISOLATED SHOWERS AND THUNDERSTORMS WILL MOVE OUT OF EAST-CENTRAL ILLINOIS BY AROUND NOON TODAY...HOWEVER...THIS THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LIMITS. A LARGE COMPLEX OF THUNDERSTORMS OVER NORTH CENTRAL IOWA IS EXPECTED TO TRACK SOUTHEAST INTO CENTRAL ILLINOIS THIS AFTERNOON. THE AIR MASS AHEAD OF THESE STORMS WILL BECOME VERY UNSTABLE WITH THE PRIMARY THREAT FROM THE STORMS THIS AFTERNOON BEING FROM DAMAGING STRAIGHT LINE WINDS AND A LESSER THREAT OF HAIL. AREAS ALONG AND WEST OF THE ILLINOIS RIVER SHOULD SEE THE THUNDERSTORMS MOVE IN BETWEEN 2 AND 4 PM...WITH LOCATIONS FURTHER EAST AND SOUTH SEEING THE STORMS DEVELOP AFTER 4 PM. THE THREAT FOR SEVERE THUNDERSTORMS SHOULD SLOWLY DIMINISH AFTER SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS CENTRAL AND SOUTHEAST ILLINOIS FROM THURSDAY THROUGH SATURDAY AS A SERIES OF WEAK WEATHER DISTURBANCES INTERACTS WITH A VERY WARM AND UNSTABLE AIR MASS OVER THE MIDWEST. THERE IS A SLIGHT CHANCE FOR ADDITIONAL SEVERE THUNDERSTORMS ACROSS PARTS OF CENTRAL AND SOUTHEAST ILLINOIS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...ROUGHLY FROM 200 PM THROUGH 900 PM. HARDIMAN
In the hours before
Local storm report, Jun 8, 4:00 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
400 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/08/2005 SANGAMON IL TRAINED SPOTTER
NUMEROUS TREE LIMBS AND POWER LINES DOWN, LAWRENCE AND
MONROE...OFF OF VETERANS PARKWAY.
&&
JRPLocal storm report, Jun 8, 4:46 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG EDINBURG 39.66N 89.39W
06/08/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
0415 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
06/08/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
&&
CHSSpecial weather statement, Jun 8, 4:54 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 454 PM CDT WED JUN 8 2005 ILZ027>031-036-037-040>042-047>051-082245- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SANGAMON- SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- INCLUDING THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE... LINCOLN...PEORIA AND SPRINGFIELD 454 PM CDT WED JUN 8 2005 THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT UNTIL 9 PM HAS BEEN CANCELLED FOR COUNTIES ALONG AND WEST OF MARSHALL...WOODFORD... TAZEWELL...LOGAN AND SANGAMON. THE LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS HAS MOVED SOUTHEAST OF THIS AREA...ALONG AND SOUTHEAST OF A BLOOMINGTON TO TAYLORVILLE LINE. THE SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 9 PM FOR COUNTIES ALONG AND EAST OF MCLEAN...DEWITT...MACON AND CHRISTIAN COUNTIES. STRONG AND GUSTY WINDS ARE POSSIBLE LATER THIS EVENING. THESE WINDS MAY LAST FOR ABOUT AN HOUR...GENERALLY AFTER THE RAINFALL HAS ENDED. HUETTL
Local storm report, Jun 8, 5:02 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
502 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 E CHATHAM 39.67N 89.66W
06/08/2005 SANGAMON IL PUBLIC
TREES DOWN AND A SIGN BLOWN DOWN AT A MIDDLE SCHOOL.
&&
CHSLocal storm report, Jun 8, 5:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/08/2005 KNOX IL EMERGENCY MNGR
NUMEROUS TREES DOWN IN TOWN OF GALESBURG.
0215 PM TSTM WND DMG CAMDEN 40.15N 90.77W
06/08/2005 SCHUYLER IL LAW ENFORCEMENT
SMALL LIMBS DOWN IN CAMDEN
0229 PM DOWNBURST IPAVA 40.35N 90.32W
06/08/2005 FULTON IL EMERGENCY MNGR
POWER LINES DOWN 300 BLOCK BROADWAY IN IPAVA.
0255 PM TSTM WND GST 2 W DELAVAN 40.37N 89.58W
06/08/2005 58 MPH TAZEWELL IL TRAINED SPOTTER
MEASURED WIND GUST 58 MPH.
0330 PM TSTM WND DMG 3 S PETERSBURG 39.97N 89.85W
06/08/2005 MENARD IL EMERGENCY MNGR
2 LARGE TREES DOWN ON ROUTE 97 AT NEW SALEM STATE PARK.
0333 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/08/2005 SANGAMON IL FIRE DEPT/RESCUE
NUMEROUS TREE LIMBS AND POWER LINES DOWN IN CITY OF
SPRINGFIELD. POWER POLE DOWN AT WABASH AND I 72.
0335 PM TSTM WND DMG 2 E CHATHAM 39.67N 89.66W
06/08/2005 SANGAMON IL PUBLIC
TREES DOWN AND A SIGN BLOWN DOWN AT A MIDDLE SCHOOL.
0350 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/08/2005 SANGAMON IL TRAINED SPOTTER
NUMEROUS TREE LIMBS AND POWER LINES DOWN, LAWRENCE AND
MONROE...OFF OF VETERANS PARKWAY.
0400 PM TSTM WND DMG EDINBURG 39.66N 89.39W
06/08/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
0415 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
06/08/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
&&
CHSLocal storm report, Jun 8, 6:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/08/2005 PEORIA IL EMERGENCY MNGR
9 INCH LIVE TREE LIMB FELL ON A VAN...BREAKING WINDOWS.
0550 PM TSTM WND DMG EFFINGHAM 39.12N 88.55W
06/08/2005 EFFINGHAM IL EMERGENCY MNGR
BRANCHES DOWN. POWER LINES DOWN.
0458 PM TSTM WND GST 5 W SHELBYVILLE 39.41N 88.90W
06/08/2005 57 MPH SHELBY IL MESONET
TIME ESTIMATED.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 1:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 66 min |
| Jun 8, 1:43 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 66 min |
| Jun 8, 1:57 PM CDT | Tornado Warning | ILX | Knox | 30 min |
| Jun 8, 2:04 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 56 min |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 55 min |
| Jun 8, 2:40 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 66 min |
| Jun 8, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 50 min |
| Jun 8, 3:20 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 56 min |
| Jun 8, 5:44 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 61 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.